# SDR NSVA2009078

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 3,600 hours, 3,554 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION, SERVICE DOOR WARNING LIGHT ILLUMINATED.  INITIALLY AIRCRAFT DID NOT PRESSURIZE.  AFTER 15 MIN, AIRCRAFT STARTED TO PRESSURIZE.  F/A SAID THERE WAS LOUD BANGING AND AIR COMING THROUGH THE DOOR.  UPON ARRIVAL, MAINTENANCE INSPECTED THE AIRCRAFT, CABIN DOOR SEALS AND PRESSURIZED DOORS WITH NO DEFECTS NOTED.
